On the large order asymptotics of general states in semiclassical quantum mechanics
Annales de l'I.H.P. Physique théorique, Tome 59 (1993) no. 3, pp. 301-313.
@article{AIHPA_1993__59_3_301_0,
     author = {Arai, Takahiro},
     title = {On the large order asymptotics of general states in semiclassical quantum mechanics},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {301--313},
     publisher = {Gauthier-Villars},
     volume = {59},
     number = {3},
     year = {1993},
     zbl = {0791.35113},
     mrnumber = {1276328},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1993__59_3_301_0/}
}
TY  - JOUR
AU  - Arai, Takahiro
TI  - On the large order asymptotics of general states in semiclassical quantum mechanics
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1993
DA  - 1993///
SP  - 301
EP  - 313
VL  - 59
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1993__59_3_301_0/
UR  - https://zbmath.org/?q=an%3A0791.35113
UR  - https://www.ams.org/mathscinet-getitem?mr=1276328
LA  - en
ID  - AIHPA_1993__59_3_301_0
ER  - 
Arai, Takahiro. On the large order asymptotics of general states in semiclassical quantum mechanics. Annales de l'I.H.P. Physique théorique, Tome 59 (1993) no. 3, pp. 301-313. http://www.numdam.org/item/AIHPA_1993__59_3_301_0/

[1] G.A. Hagedorn, Semiclassical Quantum Mechanics, I: The h → 0 Limit for Coherent States, Commun. Math. Phys., T. 71, 1980, pp. 77-93. | MR 556903

[2] G.A. Hagedorn, Semiclassical Quantum Mechanics. III: The Large Order Asymptotics and More General States, Ann. Phys., T. 135, 1981, pp. 58-70. | MR 630204

[3] G.A. Hagedorn, Semiclassical Quantum Mechanics, IV: The Large Order Asymptotics and more General States in more than One Dimension, Ann. Inst. H. Poincaré, T. 42, 1985, pp. 363-374. | Numdam | MR 801234 | Zbl 0900.81053

[4] S. Robinson, The Semiclassical Limit of Quantum Dynamics, I: Time Evolution, J. Math. Phys., T. 29, 1988, pp. 412-419. | MR 927028 | Zbl 0647.46060

[5] S. Robinson, The Semiclassical Limit of Quantum Dynamics, II: Scattering Theory, Ann. Inst. H. Poincaré, T. 48, 1988, pp. 281-296. | Numdam | MR 969167 | Zbl 0666.35071